Alert archive / Montana / High Wind Warnings in 2022

High Wind Warning 15, NWS Great Falls, MT

February 27, 2022

NWS Great Falls, MT issued this high wind warning at Feb 27, 2022, 1:58 PM MST. It took effect at Feb 28, 2022, 12:00 PM MST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2022, 1:58 PM MST (20:58 UTC)
In effect from
Feb 28, 2022, 12:00 PM MST
Expired
Mar 1, 2022, 4:00 PM MST
In force
28 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

162 
WWUS75 KTFX 272058
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
158 PM MST Sun Feb 27 2022

MTZ009-010-048-281200-
/O.UPG.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
/O.NEW.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
/O.CON.KTFX.HW.W.0014.000000T0000Z-220228T1300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
158 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...
...HIGH WIND WARNING IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the current High Wind Warning, until 6 AM MST Monday.  
  For the second High Wind Warning, from Noon Monday to 4 PM MST 
  Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles. Areas of blowing 
  snow expected.

* ADDITIONAL DETAILS...Winds will decrease late overnight, then 
  increase again Monday afternoon through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Be aware of your vehicle's crosswind limits.

&&

$$

MTZ050-281200-
/O.UPG.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
/O.NEW.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Judith Basin-
Including the following locations: Raynesford, Stanford, and
Hobson
158 PM MST Sun Feb 27 2022

...HIGH WIND WARNING IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Judith Basin County.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-014-281200-
/O.NEW.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Cascade-Central and Southern Lewis and Clark-
Including the following locations: Lincoln, Cascade, MacDonald
Pass, Great Falls, Rogers Pass, Flesher Pass, and Belt
158 PM MST Sun Feb 27 2022

...HIGH WIND WARNING IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade and Central and Southern Lewis and Clark Counties.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds may move loose debris. Travel could be difficult, 
especially for high profile vehicles.

&&

$$
7 follow-up statements
424 
WWUS75 KTFX 280323
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
823 PM MST Sun Feb 27 2022

MTZ009-010-048-281830-
/O.EXT.KTFX.HW.W.0014.000000T0000Z-220228T0700Z/
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
823 PM MST Sun Feb 27 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT...
...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the first High Wind Warning, until Midnight MST 
  tonight. For the second High Wind Warning, from Noon Monday to 4 
  PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease late overnight, then 
  increase again Monday afternoon through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds may move loose debris. Travel could be difficult, 
especially for high profile vehicles.

&&

$$

MTZ012-014-050-281830-
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Cascade-Central and Southern Lewis and Clark-Judith Basin-
Including the following locations: Lincoln, Raynesford, Stanford,
Cascade, MacDonald Pass, Great Falls, Rogers Pass, Hobson,
Flesher Pass, and Belt
823 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade, Judith Basin and Central and Southern Lewis and 
  Clark Counties.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease late overnight, then 
  increase again Monday afternoon through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds may move loose debris. Travel could be difficult, 
especially for high profile vehicles.

&&

$$

Ludwig
260 
WWUS75 KTFX 280647
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1147 PM MST Sun Feb 27 2022

MTZ009-010-048-010015-
/O.EXP.KTFX.HW.W.0014.000000T0000Z-220228T0700Z/
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
1147 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...
...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT...

* WHAT...Winds have decreased this evening and no longer pose a 
  threat tonight. However, for the Warning covering Monday and 
  Tuesday, Southwest winds of 35 to 45 mph are expected, with gusts 
  of 60 to 75 mph.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-014-050-010015-
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Cascade-Central and Southern Lewis and Clark-Judith Basin-
Including the following locations: Lincoln, Raynesford, Stanford,
Cascade, MacDonald Pass, Great Falls, Rogers Pass, Hobson,
Flesher Pass, and Belt
1147 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade, Judith Basin and Central and Southern Lewis and 
  Clark Counties.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

SC
109 
WWUS75 KTFX 281004
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
304 AM MST Mon Feb 28 2022

MTZ009-010-012-014-048-050-010000-
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and
Southern Lewis and Clark-Southern Rocky Mountain Front-Judith
Basin-
Including the following locations: Lincoln, Marias Pass, Bynum,
Stanford, Choteau, Browning, Heart Butte, Logan Pass, MacDonald
Pass, Augusta, Cascade, Cut Bank, Raynesford, Great Falls, Rogers
Pass, Hobson, Flesher Pass, and Belt
304 AM MST Mon Feb 28 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds mostly 35 to 45 mph with gusts up to 65 mph 
  expected, but 40 to 50 mph winds with gusts of 70 to 80 mph are 
  more likely on the Rocky Mountain Front and into eastern Glacier 
  County.

* WHERE...The Rocky Mountain Front, including all of Glacier County, 
  Cascade, Central and Southern Lewis and Clark, and Judith Basin.

* WHEN...From Noon today to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds will likely occur this 
  afternoon through this evening, and again late Tuesday morning 
  into the afternoon, with a bit of a decrease in winds overnight 
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

SC
402 
WWUS75 KTFX 282155
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
255 PM MST Mon Feb 28 2022

MTZ009-010-012-014-048-050-011200-
/O.CON.KTFX.HW.W.0015.000000T0000Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and
Southern Lewis and Clark-Southern Rocky Mountain Front-Judith
Basin-
Including the following locations: Lincoln, Marias Pass, Bynum,
Stanford, Choteau, Browning, Heart Butte, Logan Pass, MacDonald
Pass, Augusta, Cascade, Cut Bank, Raynesford, Great Falls, Rogers
Pass, Hobson, Flesher Pass, and Belt
255 PM MST Mon Feb 28 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST TUESDAY...

* WHAT...Southwest winds mostly 35 to 45 mph, with gusts up to
  65 mph expected, but 40 to 50 mph, winds with gusts of
  70 to 80 mph are more likely along the Rocky Mountain Front and 
  into eastern Glacier County.

* WHERE...The Rocky Mountain Front, including all of Glacier County, 
  Cascade, Central and Southern Lewis and Clark, and Judith Basin.

* WHEN...Until 4 PM MST Tuesday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

* ADDITIONAL DETAILS...The strong winds could decrease for a short 
  time overnight tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
058 
WWUS75 KTFX 011015
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
315 AM MST Tue Mar 1 2022

MTZ009-010-012-014-048-050-012300-
/O.CON.KTFX.HW.W.0015.000000T0000Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and
Southern Lewis and Clark-Southern Rocky Mountain Front-Judith
Basin-
Including the following locations: Lincoln, Marias Pass, Bynum,
Stanford, Choteau, Browning, Heart Butte, Logan Pass, MacDonald
Pass, Augusta, Cascade, Cut Bank, Raynesford, Great Falls, Rogers
Pass, Hobson, Flesher Pass, and Belt
315 AM MST Tue Mar 1 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS 
AFTERNOON...

* WHAT...Southwest winds mostly 35 to 45 mph, with gusts up to
  65 mph expected, but 40 to 50 mph, winds with gusts of
  70 to 80 mph are more likely along the Rocky Mountain Front and 
  into eastern Glacier County.

* WHERE...The Rocky Mountain Front, including all of Glacier County, 
  Cascade, Central and Southern Lewis and Clark, and Judith Basin.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds may move loose debris. Travel could be difficult, 
especially for high profile vehicles.

&&

$$

mpj
782 
WWUS75 KTFX 012141
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
241 PM MST Tue Mar 1 2022

MTZ009-010-012-014-048-050-012300-
/O.CON.KTFX.HW.W.0015.000000T0000Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and
Southern Lewis and Clark-Southern Rocky Mountain Front-Judith
Basin-
Including the following locations: Lincoln, Marias Pass, Bynum,
Stanford, Choteau, Browning, Heart Butte, Logan Pass, MacDonald
Pass, Augusta, Cascade, Cut Bank, Raynesford, Great Falls, Rogers
Pass, Hobson, Flesher Pass, and Belt
241 PM MST Tue Mar 1 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS 
AFTERNOON...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...The Rocky Mountain Front, including all of Glacier County, 
  Cascade, Central and Southern Lewis and Clark, and Judith Basin.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

RG
999 
WWUS75 KTFX 012255
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
355 PM MST Tue Mar 1 2022

MTZ009-010-012-014-048-050-020000-
/O.EXP.KTFX.HW.W.0015.000000T0000Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and
Southern Lewis and Clark-Southern Rocky Mountain Front-Judith
Basin-
Including the following locations: Lincoln, Marias Pass, Bynum,
Stanford, Choteau, Browning, Heart Butte, Logan Pass, MacDonald
Pass, Augusta, Cascade, Cut Bank, Raynesford, Great Falls, Rogers
Pass, Hobson, Flesher Pass, and Belt
355 PM MST Tue Mar 1 2022

...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

The threat for wind gusts exceeding 60 mph has ended.

$$

CC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 27, 10:40 AM MST, 3 hours 18 minutes earlier.

Area forecast discussion, Feb 27, 10:40 AM MST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1040 AM MST Sun Feb 27 2022

Aviation Section Updated.

.UPDATE...

Radar imagery shows a swath of light precipitation encroaching
onto the Continental Divide from the west. Winds at Cut Bank,
Browning and Dellwo have been sustained at or above 40 mph at
times this morning. The morning forecast was updated to better
match these observed trends in precipitation/weather, winds and
temperatures. The start time for today's High Wind Warning was
moved up to present.

&&

.SYNOPSIS...

Strong and gusty west winds will continue to affect favored
downslope locations along the Rocky Mountain Front today and
tonight. Temperatures across the region will continue to gradually
rebound to near or above seasonal averages over the next few days.

&&

.AVIATION...
1040 AM MST Sun Feb 27 2022 (27/18Z TAF period)

An increasingly strong westerly flow aloft will continue to bring
mid and high level clouds over the region today through Monday
morning. Periods of rain and snow can be expected over the mountains
of the Continental Divide with mountains obscured through the
forecast period. Strong and gusty winds will prevail along the east
slopes of the Rocky Mountain Front and over the immediate adjacent
plains but the remainder of the forecast area can expect only
moderate winds. However, mountain wave turbulence and areas of low
level wind shear should be expected. mpj

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 435 AM MST Sun Feb 27 2022/

Weak ridging aloft over Montana will be flattened as a disturbance
moves eastward through southern Canada today. At the surface, a
closed low pressure system in southern Alberta will remain nearly
stationary before ejecting eastward overnight. Strong and gusty
winds continue along the east slopes of the Rocky Mountains and over
the adjacent plains today and tonight before diminishing for a short
period early Monday. This will be quickly followed by the
development of another surface low pressure system for a resumption
of strong and gusty winds Monday afternoon and night. It appears
that the current wind highlights (a warning for today/tonight and a
watch for Monday afternoon and night) have a good handle on this
situation and no changes will be made at this time. With gusty winds
prevailing over the region for the next few days, temperatures will
continue to moderate and climb well above seasonal averages by
Tuesday. Additionally, a continuous flow of Pacific moisture in the
westerly flow aloft will bring periods of precipitation to the
mountains of the Continental Divide today through Wednesday. Some
precipitation could also move out over the plains of Central Montana
at times with forecast models favoring daytime rain due to elevated
temperatures.

Diagnostic models and ensembles are in good agreement indicating
that the upper level pattern will become much more active
Wednesday night through next weekend. A moderately strong trough
is expected to move into the West Coast Wednesday night and
Thursday before stalling out over the Desert Southwest Thursday
night. Behind this system, a secondary trough sweeps southeastward
from the Gulf of Alaska and merges with the first system.
Together, these waves act to carve out a large, broad, and deep
upper level trough over all of the western USA. This pattern will
be favorable for another extended period of colder and wetter
conditions for all of Montana. mpj

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  30  50  39 /   0  10  10  20
CTB  42  28  46  35 /  10  10  20  30
HLN  41  26  50  38 /   0  10  10  30
BZN  36  18  45  31 /  10  10   0  10
WYS  28   5  34  18 /  20  30  20  20
DLN  38  20  46  31 /  10   0  10  20
HVR  47  29  49  37 /   0   0  10  30
LWT  44  28  47  37 /   0   0   0  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 6 AM MST Monday Eastern Glacier...
Northern Rocky Mountain Front...Southern Rocky Mountain Front.

High Wind Watch from Monday afternoon through Tuesday morning
Eastern Glacier...Judith Basin...Northern Rocky Mountain Front...
Southern Rocky Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Feb 27, 9:00 AM MST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
900 AM MST SUN FEB 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND GST 14 W BYNUM              47.98N 112.61W
02/27/2022  M64 MPH          TETON              MT   MESONET

            MESONET STATION DELMT DELLWO (MCSCN).

&&
Local storm report, Feb 27, 9:23 AM MST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
923 AM MST SUN FEB 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     NON-TSTM WND GST 3 SW CUT BANK           48.60N 112.37W
02/27/2022  M61 MPH          GLACIER            MT   ASOS

            ASOS STATION KCTB CUT BANK AIRPORT.

&&

MOLDAN
Local storm report, Feb 27, 10:15 AM MST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1015 AM MST SUN FEB 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     NON-TSTM WND GST 2 SE BROWNING           48.54N 112.98W
02/27/2022  M58 MPH          GLACIER            MT   MESONET

            MESONET STATION MTBWG BROWNING (MT DOT).

&&

MOLDAN
Local storm report, Feb 27, 10:49 AM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1049 AM MST SUN FEB 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     NON-TSTM WND GST 4 E CASCADE             47.28N 111.62W
02/27/2022  M55 MPH          CASCADE            MT   MESONET

            MESONET STATION MTM76 CASCADE E MDA.

&&

MOLDAN
Local storm report, Feb 27, 11:14 AM MST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1114 AM MST SUN FEB 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     NON-TSTM WND GST 3 WNW RAYNESFORD        47.28N 110.80W
02/27/2022  M59 MPH          CASCADE            MT   AWOS

            AWOS STATION K1AM ALPHA.

&&

MOLDAN
Local storm report, Feb 27, 12:03 PM MST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1203 PM MST SUN FEB 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     NON-TSTM WND GST 3 SW CUT BANK           48.60N 112.37W
02/27/2022  M63 MPH          GLACIER            MT   ASOS

            ASOS STATION KCTB CUT BANK AIRPORT.

&&

MOLDAN

Nearby

High Wind Warnings in Montana, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.